. Now my periods are on 26 or 27th. I had unprotected sex on Tuesday but was feeling unsure if my boyfriend finished inside After poundering over the issue I felt it was beat to use the plan b pill and did so on Thursday. This could be the reason for the late period and odd bleeding pattern as in brown discharge. Plan B is essentially like the combination pill but in a higher dose, thus the effect of the sudden drop in synthetic hormones as it leaves your system can trigger a bleed similar to a withdrawal bleed on the pill when going from active to inactive pills.
Month right after I had another night similar to the month before thing was I didn't want to go to Walgreens and spend another 50 bucks. My next period was due 25 July. I also took Plan B one week ago from today. Yes, bleeding after Plan B is in fact normal and is just part of the process for many women who take this medication. It is now exactly one week after i took the plan b and i'm having some brownish-red spotting for the past 2 days, it was heavier on day 1 than today. Heavy bleeding is something you should be concerned about.
But yesterday I started having and I don't understand if worked then why am I have all these signs of pregnancy? Is it even too early to see a doctor? My period should be here in 10 days. I am confused if this is a sign of pregnancy or side effects of the pill I took. Is this normal after taking plan b, I've never taken it before?!?! Now, 5 days later, I am experiencing some light spotting which is a dark brownish with a little light pink. Use of this site is subject to our. Most sperm was found in low quantities and barely alive in men's urethra after ejaculation by researchers. Now, it's 5 days after that and I have some brown spotting and some creamy discharge.
After it happened I took norlevo within 8 hours of the incident. When it happens, it is so rare that it will make the news. I wasn't able to use plan b until 40 hours later. I also have breast tenderness. I didn't feel sick while taking it like I was warned I might, and thought everything was fine. I don't think there's anything to worry about.
I am just worried cause it's my third day and I don't know if it's normal for it to be this heavy? Is this normal, when should I expect my next menstrual cycle? Ok, i've been reading up about taking plan b and sometimes it not working properly and turning into a pregnancy! But still it isint a really heavy flow. Once was after eating something. That is why you do not hear about many virgin births if any. My partner and I had a heavy make out session. I wanted to take my chances thinking I would be fine and I was just panicking. To put it in a much simpler way, Plan B creates a temporary hormonal imbalance in your body and the bleeding you may experience after Plan B is the result of that imbalance.
I had a longer period than normal about 6 days and i started my next pack of birth control while on my period cause the other one had finished. What can cause this, please help? Plan B can make your period lighter, heavier, earlier or later for the month - and even the following month - in which you took the pill. If you didn't take Plan B within the 72 hours then the little blood you have seen could also be implantation bleeding, should you have conceived. It's not a good idea to take it for unnecessary reasons because, as you can see, Side Effects! He also put his finger inside me. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. I took 2 pregnancy tests which both came out negative. Usually my periods start off with spotting and before the end of the day become very heavy i usually wear a tampon and a pad.
High levels like those in Plan B will also thicken the uterine lining significantly, which would make implantation difficult. Brown discharge is pretty common after morning after pills. The bleeding after emergency contraception is rarely serious and almost always resolves within the month. They are not designed for frequent use. If you are having to use plan b, perhaps it wasn't a good time to go off birth control. Many people spread this myth because they don't know any better and it seems to be a pretty good case against sexual play.
But its nothing compared to my period cramps which are worse that I cannot even walk and move. Do not use harsh soaps on the genital area. Then a few weeks later May 20 or so I started having brown discharge for a little over a week. I had unprotected sex on Sunday around 3am I went and took plan b around 12 hours later! It was very late at night so I took the plan b one step pill like 9 hours later being the next morning My boyfriend said there was blood on the condom but I didn't care I still took the pill. Do you have anything you can advice me with in order to get an abortion without the consent of my parents? I didn't get my period yet but definitely have the dark spotting and. I have brown discharge, and today am experiencing very slight cramps. However, the odds of pregnancy steadily increase after this.